| Catalog Number |
RBY2C0430 |
| Medical Device Problem Codes |
Kinked (1339); Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
During preparation for a coil embolization procedure, a ruby coil became kinked upon removal from the packaging.The damage to the ruby coil occurred prior to use; therefore, it was not used in the procedure.The procedure was completed using a new ruby coil.